# SDR GTIA040360

- Difficulty date: March 12, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT STATION 218 FORWARD BULKHEAD HAS CRACKED SUPPORT CHANNEL AND DENT LBL 7 INCHES.  CUT OUT DAMAGED AREA ON WEB.  FABRICATED DOUBLER AND FILLER.  INSTALLED DOUBLER AND FILLER.  LOCATED AND DRILLED UPPER SUPPORT.  INSTALLED UPPER SUPPORT.  (M)
